# SDR DALA2017080405961

- Difficulty date: August 4, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 66,992 hours, 48,109 cycles
- Engine: Pwa JT8D219
- Engine time: 56,263 hours, 32,332 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY  DUE TO THE RIGHT ENGINE OIL PRESSURE READING HIGH.  MAINTENANCE REPLACED THE OIL PRESSURE REGULATING VALVE, THE OIL PRESSURE TRANSMITTER, AND THE OIL PRESSURE TRANSMITTER CONNECTOR PLUG. THE AIRCRAFT WAS RETURNED TO SERVICE.
